Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Laxer04

Done with Accutane for 1 month =(

Recommended Posts

Well today marks the exact month after I finished my accutane course. And I have my first pimple! Accutane is officially out of my system and now I am kind of freaking out!

What should I do? I don't want to start using prescriptions / bp again cause it just makes my skin red....

I'm going to start washing my face at night with purpose face wash hopefully this one pimple is a sneaky one and only one that I will get...

Also my accutane course since I started in January wiped out my families health coverage =( So no matter what I can't start till next January and even then my mom might not let me since it costs so much...

Link to comment
Share on other sites

Maybe your course wasnt long enough if your getting pimples again so quick, normal courses are 6-7 months to avoid getting a relapse

and accutane stays in your system 6 months after, not 1. And its just one pimple, everyone gets them, if the one becomes 5-6 then i'd start worrying

Edited by steve32
Link to comment
Share on other sites

i wouldn't worry. accutane is not a cure and its not a 100% guarentee to clear u up. i learned that the hard way. I NEVER cleared 100% an tane. but my skin improved immensely so i sort of just took it for what it was. I think what your doing is great. Just wash with Purpose and moisturize for a month or 2. or even more. I started perscriptions about...2 or 3 months after. But i was on a gentle topical (ziana) during the final months of tane so i was already on that. But i switched to Taz and now im on Spiro/Differin. And my skin is looking better than it was while i was on tane.

But the thing is, although i hoped to clear all the way, Accutane brought out alot of the gunk that wa stuck under my skin. No other product would have been able to do that. So now that im on some other medicines, they are more effective because tane has already gone in and cleaned out alot of my pores. These meds just have to maintain the stubborn ones.

Point is, don't get down! Although u have a breakout, ur skin is probably no where near how it used to be. I would wait a few months then try some other methods with ur derm. If ur skin goes back to how it was BEFORE tane or worse, maybe u need a second course... but i doubt it!

Link to comment
Share on other sites

Maybe your course wasnt long enough if your getting pimples again so quick, normal courses are 6-7 months to avoid getting a relapse

and accutane stays in your system 6 months after, not 1. And its just one pimple, everyone gets them, if the one becomes 5-6 then i'd start worrying

Are you sure on that 6 months after, cause I am 100% my derm so a month. Think about it, if it was in your system that much longer then you will need to get blood work? Also I don't even need to moisturizer no more since my face is no dry nor oily, it's perfect. The reason I only did 5 months was because by 4 months my face was perfect and I never had acne on my stomach or back, so derm said no need to do more since the extra months is to make sure back/stomach is clear. Yea it is only one pimple but that's one more then I have had in like 2 months...

i wouldn't worry. accutane is not a cure and its not a 100% guarentee to clear u up. i learned that the hard way. I NEVER cleared 100% an tane. but my skin improved immensely so i sort of just took it for what it was. I think what your doing is great. Just wash with Purpose and moisturize for a month or 2. or even more. I started perscriptions about...2 or 3 months after. But i was on a gentle topical (ziana) during the final months of tane so i was already on that. But i switched to Taz and now im on Spiro/Differin. And my skin is looking better than it was while i was on tane.

But the thing is, although i hoped to clear all the way, Accutane brought out alot of the gunk that wa stuck under my skin. No other product would have been able to do that. So now that im on some other medicines, they are more effective because tane has already gone in and cleaned out alot of my pores. These meds just have to maintain the stubborn ones.

Point is, don't get down! Although u have a breakout, ur skin is probably no where near how it used to be. I would wait a few months then try some other methods with ur derm. If ur skin goes back to how it was BEFORE tane or worse, maybe u need a second course... but i doubt it!

mhmm I knew I wouldn't be 100% clear but I am just praying it doesn't go back to the way it was before. I would love to go on a second course but I wouldn't be able to get on it till next year since freaking accutane drained all my insurance money...

Link to comment
Share on other sites

Accutane is out of your system in 2 months tops.

And, X3Kell3X is 100% right. Accutane is by no means a cure for acne. My derm said that the majority of patients do not clear up 100%, but most are able to stay happy with a topical and mild acne after their course. He said that Accutane basically cleans out your entire system. It gets rid of all the bacteria and cleans all the stubborn gunk and dead skin from your pores. That way, you basically start over and when the acne returns it is more easily combated with a topical regimen.

Also, its 1 pimple. A lot of people finish accutane, have a long term remission, but still get 2-3 pimples a month. It is too early to be worried about something like this.

Link to comment
Share on other sites

Accutane is out of your system in 2 months tops.

And, X3Kell3X is 100% right. Accutane is by no means a cure for acne. My derm said that the majority of patients do not clear up 100%, but most are able to stay happy with a topical and mild acne after their course. He said that Accutane basically cleans out your entire system. It gets rid of all the bacteria and cleans all the stubborn gunk and dead skin from your pores. That way, you basically start over and when the acne returns it is more easily combated with a topical regimen.

Also, its 1 pimple. A lot of people finish accutane, have a long term remission, but still get 2-3 pimples a month. It is too early to be worried about something like this.

Yea I understand I won't be 100% clear, but I don't want to go back to tropicals. I loved just going to bed at night and waking up showering and doing my day. I'm going to be so stressed if I have to start every night putting crap on my face =( I guess I will have to just wait on see...

Link to comment
Share on other sites

It doesn't just clean your system, because some people that have taken it have been clear for 6+ years now, it does a lot more than just clean you, or some people wouldnt just have really bad side effects if it was just that. And if it's out of your system in 2 months why cant you get pregnant till 6 months after the last pill

Link to comment
Share on other sites

chill....

samismurf, a popular accutane blogger on youtube, had a 1-month post accutane breakout. His skin cleared up just a couple weeks later. Also, you're still going to get zits on occasion, one zit is no reason to freak out.

samismurf freakout: http://www.youtube.com/user/samismurf#p/u/9/AMHWzBuQYbo

samismurf clear again: http://www.youtube.com/user/samismurf#p/u/8/nIlj6g4eYZ8

Link to comment
Share on other sites

It doesn't just clean your system, because some people that have taken it have been clear for 6+ years now, it does a lot more than just clean you, or some people wouldnt just have really bad side effects if it was just that. And if it's out of your system in 2 months why cant you get pregnant till 6 months after the last pill

That is for females to be 100% sure its all gone. But my derm said I should wait a month before having sex just in case I get someone pregnant. So if it was in my system for an additional 6 months wouldn't she say that?

chill....

samismurf, a popular accutane blogger on youtube, had a 1-month post accutane breakout. His skin cleared up just a couple weeks later. Also, you're still going to get zits on occasion, one zit is no reason to freak out.

samismurf freakout: http://www.youtube.com/user/samismurf#p/u/9/AMHWzBuQYbo

samismurf clear again: http://www.youtube.com/user/samismurf#p/u/8/nIlj6g4eYZ8

Ahh thank you for those videos makes me feel better =)

Link to comment
Share on other sites

Well my derm said 4-5 months, derm wars?

It doesn't just clean your system, because some people that have taken it have been clear for 6+ years now, it does a lot more than just clean you, or some people wouldnt just have really bad side effects if it was just that. And if it's out of your system in 2 months why cant you get pregnant till 6 months after the last pill

That is for females to be 100% sure its all gone. But my derm said I should wait a month before having sex just in case I get someone pregnant. So if it was in my system for an additional 6 months wouldn't she say that?

chill....

samismurf, a popular accutane blogger on youtube, had a 1-month post accutane breakout. His skin cleared up just a couple weeks later. Also, you're still going to get zits on occasion, one zit is no reason to freak out.

samismurf freakout: http://www.youtube.com/user/samismurf#p/u/9/AMHWzBuQYbo

samismurf clear again: http://www.youtube.com/user/samismurf#p/u/8/nIlj6g4eYZ8

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×